MAUDE Adverse Event Report: COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE CATHETER

COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE CATHETER
Model Number AA61201002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, during its inflection the balloon burst.They removed it and places another catheter.

Brand Name
SILIC FOLEY CATH 5/15ML /5
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek 3050
DA  3050
MDR Report Key8552179
Report Number9610711-2019-00018
Device Sequence Number18932709
Product Code EZL
UDI-Device Identifier03600040127735
UDI-Public03600040127735
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61201002
Device Catalogue NumberAA6120
Device Lot Number6017783
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;